# SDR RAIA970120

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Part number: 14153133501
- Condition: Missing
- Location: Lavatory
- Part time: 3,581 hours
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

JFK - FLT 7709 - DURING POST FLIGHT INSPECTION, FOUND LAVATORY SERVICE DOOR MISSING.  MAINTENANCE INSTALLED THE LAV SERVICE DOOR.  (M)
